| Model Number |
LTF-VP |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated by olympus.In addition to the findings in b5, evaluation found the light guide lens was leaking, the bending section cover adhesive was cracked, and there was fluid inside the objective lens.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The foggy image was likely due to an impact to the distal end resulting in the watertight glue between the objective lens and lens frame to peel causing fluid to invade the lens unit; however, a definitive root cause of the foggy image could not be determined.The customer may be able to reduce and prevent occurrence of the event by handling device in accordance with the instructions for use (ifu).If additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer reported the image of the laparo-thoraco videoscope was cloudy.There was no reported patient harm or impact due to this event.During device evaluation at olympus, it was found the image was very cloudy due to fluid in the objective lens.The report is being submitted due to the fault found during evaluation.